# SDR GTIA2018041202577

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-232
- Aircraft serial: 7094
- Aircraft time: 3,967 hours, 1,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR ON APPROACH IN AFT GALLEY, NO CIRCUIT BREAKERS TRIPPED,  ECAM FAULTS DISPLAYED. NO ELECTRICAL ODOR.  PERFORMED AVEC TEST AS A PRECAUTION IAW AMM 21-26-00, TESTED OK. NO DISCREPANCIES NOTED.
